Anonymous
Anonymous asked in Science & MathematicsMedicine · 5 months ago

66g of paracetamol in 7 days?

So I worked out I've managed to take 132 paracetamol capsules (the 500mg kind) over the course of 7 days by taking a few too many every 3 to 4 hours, which works out at 66g. And really I'm just wondering whether anything bad is likely to happen at all.

Just curious tbh because I feel absolutely fine apart from being a tad sleep deprived and discovering a few minor bruises...

And before anyone says it, I'll go to the hospital IF I develop serious symptoms, but it's over an hour away so I'm not going while I'm completely fine

11 Answers

Relevance
  • In
    Lv 7
    5 months ago

    You are risking liver damage. Follow label dosing or switch to Ibuprofen.

  • 5 months ago

    Troll. If you feel fine, why are you taking so much paracetamol? You're just looking for attention here.

  • 5 months ago

    Actually, at this level parcetamol can cause liver damage- which may show up with a delayed timing of things. This effect is extremely likely if you have other factors increasing the odds of liver problems.

  • Eva
    Lv 4
    5 months ago

    Liver and/or kidney damage. The damage may not be immediately apparent.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 5 months ago

    the brusies are from the paracetamol. it thins blood slightly. this shows you're taking too much.

  • Anonymous
    5 months ago

    That amount is going to kill you, it's just a matter of when. There are no symptoms of liver failure until 80% of your liver is destroyed which takes about 2 weeks. The antidote has to be given within 12 hours of the overdose to be effective so you really are screwed. Call 111 for advice, get referred to hospital and discuss with them the chance of a liver transplant. A family member can be a living donor where they donate a lobe of their liver to you and their's regenrates within a few months.

    Stop trolling about something so serious. You keep on increasing the number of paracetamol CAPSULES (no one buys the expensive capsules) you you've supposedly taken and the time frame over which you've taken them. You always say that you'll go to hospital IF you develop symptoms....

    Source(s): Over the years I've helped many teens on here that have ODed on paracetamol and are genuinely ill informed of the consequences and are scared. It doesn't relect well on you if this level of social interaction floats your boat and this is all the trolling you are capable of.
  • 5 months ago

    Freind if you have taken 66 grams I of acetaminophen in 7 days you're already walking death! You won't have any symptoms and tell your kidneys and your liver suddenly shuts down and you turn yellow at this point there will be no help for you. if I was you and you wish to continue living I would go to the hospital immediately and tell them what you have done and let them put you on dialysis immediately and give you some protective liver enzymes and you might walk away from what you have done. If you don't it's almost certain that you're going to die a very nasty death.

  • 5 months ago

    4gm - 8 tabs is the daily limit. above that you risk liver damage. If you wait for symptoms to appear it may lead to irreversible death. GET MEDICAL ATTENTION NOW!

  • poldi2
    Lv 7
    5 months ago

    I would like to know why you feel you need to do this - its not like its a very good high.

    https://www.webmd.com/drugs/2/drug-57595/paracetam...

  • 5 months ago

    You probably already have serious liver damage. If you don't care about that, go ahead with what you are doing.

    But death by liver damage is painful.

Still have questions? Get answers by asking now.